# SDR UPS00234566

- Difficulty date: December 23, 2000
- Submitted: December 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:UKN RT AFT OVERWONG FLOOR EMERG. LIGHT INOP.     REPLACED BATTERY, CKS OK
